RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ovsepyan, S G

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:57
Abstract pages:531
Full texts:391
References:28

http://www.mathnet.ru/eng/person23285
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/279169

Publications in Math-Net.Ru
1982
1. S. G. Ovsepyan, “On the Stone–Weierstrass approximation theorem”, Dokl. Akad. Nauk SSSR, 263:6 (1982),  1314–1318  mathnet  mathscinet  zmath
1980
2. S. G. Ovsepyan, “Extension of continuous mappings and epireflectivity of the category of $H$-closed spaces”, Dokl. Akad. Nauk SSSR, 255:2 (1980),  290–294  mathnet  mathscinet  zmath
1979
3. S. G. Ovsepyan, “A new method in the theory of extensions of topological spaces”, Uspekhi Mat. Nauk, 34:6(210) (1979),  174–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:6 (1979), 199–203
1978
4. S. G. Ovsepyan, “On sequentially $H$-closed spaces”, Dokl. Akad. Nauk SSSR, 238:5 (1978),  1055–1058  mathnet  mathscinet  zmath
1977
5. S. G. Ovsepyan, “On Hausdorff extensions that are quotient spaces of Fomin extensions of topological spaces”, Dokl. Akad. Nauk SSSR, 234:5 (1977),  1020–1023  mathnet  mathscinet  zmath
1976
6. S. G. Ovsepyan, “On the sequential closure of a topological space in its Hausdorff extensions”, Dokl. Akad. Nauk SSSR, 231:4 (1976),  806–809  mathnet  mathscinet  zmath
7. S. G. Ovsepyan, “The general form of isomorphisms of some lattices and the structure of the set of Hausdorff extensions”, Dokl. Akad. Nauk SSSR, 228:4 (1976),  794–797  mathnet  mathscinet  zmath
8. S. G. Ovsepyan, “On lattices on the set of $H$-closed extensions of Hausdorff spaces”, Dokl. Akad. Nauk SSSR, 227:3 (1976),  562–565  mathnet  mathscinet  zmath
1975
9. S. G. Ovsepyan, “Construction of all Hausdorff and all $H$-closed extensions of topological spaces”, Dokl. Akad. Nauk SSSR, 224:4 (1975),  764–767  mathnet  mathscinet  zmath
1972
10. S. G. Ovsepyan, “A certain new method of constructing extensions of topological spaces”, Dokl. Akad. Nauk SSSR, 206:4 (1972),  819–822  mathnet  mathscinet
1964
11. S. G. Ovsepyan, “The first boundary-value problem for certain differential equations with constant coefficients”, Dokl. Akad. Nauk SSSR, 155:3 (1964),  524–527  mathnet  mathscinet  zmath
1961
12. S. G. Ovsepyan, “Certain homogeneous boundary-value problems for differential operators with constant coefficients”, Dokl. Akad. Nauk SSSR, 139:2 (1961),  298–301  mathnet  mathscinet  zmath
13. E. A. Haroutunian, A. G. Gul'misaryan, S. G. Ovsepyan, “Some homogeneous boundary-value problems for the equation of the vibrating string”, Dokl. Akad. Nauk SSSR, 138:6 (1961),  1255–1258  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020